MAUDE Adverse Event Report: ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, NUT SCREW, PRODUCT CODE: NKB

ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, NUT SCREW, PRODUCT CODE: NKB
Catalog Number 16-57-41000
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information regarding a potential cause has been received from the health professional.Icotec attempted to obtain the retrieved devices for investigation.To date, these have not been made available.Analysis of the relevant production records of the devices did not identify any anamolies that could be a cause of the event.Investigation of historical adverse event data determined that icotec has become aware of five similar events with its pedicle system to date.The torque wrench used in initial surgery for final tightening the nut screws could be tested.It is within its specifications and functions as intended.It can therefore be concluded that the torque wrench did not cause the adverse event.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.Data relating to manufacturing date is not on the label as udi-pi.
 
Event or Problem Description
Mfr report #: 3006493760-2026-00001.A patient was implanted with an icotec pedicle screw system ((b)(6) 2025).Post-surgery three nut screws (set screws) loosened (exact date were not reported).X-ray imaging shows that the pedicle system was used together with two iliac screws (from an unknown manufacturer).A revision surgery was performed and implants were replaced ((b)(6) 2026).

Brand Name
VADER® PEDICLE SYSTEM
Common Device Name
VADER® PEDICLE SYSTEM, NUT SCREW, PRODUCT CODE: NKB
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
MDR Report Key25344876
Report Number3012602431-2026-00047
Device Sequence Number12084774
Product Code NKB
UDI-Device Identifier07640140431994
UDI-Public07640140431994
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2026
Report Date (Section F) 05/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number16-57-41000
Device Lot Number24/01, 24/05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/16/2026
Event Location Hospital
Date Report to Manufacturer05/31/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/31/2026